MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 425-2522X
Medical Device Problem Codes Break (1069); Device Damaged Prior to Use (2284); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction, therefore the lot history review was performed.The device was returned for evaluation.The investigation is confirmed for the reported broken shaft and material deformation.The definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 425-2522x pta balloon dilatation catheter allegedly experienced device damaged, broke and material deformed.This information was received from one source.This event did not involve a patient as there was no patient contact.The patient age weight and gender was not provided.

Brand Name
SLEEK RX PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10279860
Report Number9616666-2020-00060
Device Sequence Number2526692
Product Code LIT
UDI-Device Identifier00801741132407
UDI-Public(01)00801741132407
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number425-2522X
Device Catalogue Number425-2522X
Device Lot NumberCMDN0278
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/15/2020
Patient Sequence Number1